# SDR ARWA9610037

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION IN AFT LOWER CARGO COMPARTMENT, INTERCOASTAL COVER AT L252 STA 1160.  CORRODED PLATE SECTION WAS REMOVED, REPAIRED AREA IAW DC8 SRM 53-2-0, FIG 1D SH 3.  FORMED AND TREATED DOUBLERS IAW DC8 SRM 53-4-1, FIG 51 SH 10, 41-1-8.  INSTALLED IAW DC8 SRM 51-1-17, 51-1-21, 51-1-20D, CF W/O 017420 N/R 0573.
